Compounding Risk Alert

To alert health care professionals of adverse event reports related to compounded drugs

  • Protect patients from unsafe, ineffective, and poor quality compounded drugs

Recent posts

  • Hemorrhagic Occlusive Retinal Vasculitis (HORV) Following Intraocular Injections of a Compounded Triamcinolone, Moxifloxacin, and Vancomycin Formulation
  • Adverse Events associated with Guardian’s compounded triamcinolone and moxifloxacin product for intravitreal injection
  • Two serious adverse events associated with ImprimisRx’s compounded curcumin emulsion product for injection

LEARN


Image credit: FDA

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s